# SDR CALA2023032400860

- Difficulty date: March 24, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 118,264 hours, 18,498 cycles
- System (JASC): 3300 · Lighting System
- Part: Connector
- Part number: AMC12RAO3RWC
- Condition: Damaged
- Location: Ceiling Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING PANEL EMERGENCY LIGHT CONNECTORS DAMAGE AT 2A-3A,5A,7A, 9A,2L,4L,6L,8L REF HAECO NON-ROUTINE NO:9407991 - ORIGINATED BY EMP V905488, EA 4420-03294 REV OP 001. PERFORMED BY EMP V9407991,REPLACED CEILING PANEL EMEGENCY LIGHT CONNECTORS AT 2A-3A,5A,7A,9A,2L,4L,6L,8L AND LIGHT TEST FOUND PASS AS PER SWPM 20-61-28 REV 81 AMM 33-51-05-402-024 REV 138.
